The conjugacy problem for two-by-two matrices over polynomial rings

F. Grunewald, Natalia Iyudu

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

We give an effective solution of the conjugacy problem for two-by-two matrices over the polynomial ring in one variable over a finite field.
Original languageEnglish
Pages (from-to)2233-2247
Number of pages15
JournalJournal of Mathematical Sciences
Volume142
Issue number4
Publication statusPublished - Apr 2007

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'The conjugacy problem for two-by-two matrices over polynomial rings'. Together they form a unique fingerprint.

Cite this